# SDR SWIA2018121245366

- Difficulty date: November 14, 2018
- Submitted: December 12, 2018
- Operation: Air carrier
- Aircraft: N427SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7497
- Aircraft time: 40,179 hours, 34,776 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Drain
- Condition: Corroded
- Location: Threshold
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON THE FORWARD PASSENGER DOOR LOWER SILL DRAIN TUBE SUPPORT BRACKET. LOCATED ON THE LOWER SIDE OF THE DOOR SILL. FS312.00  (C-CHECK) RO: 12/11/2018 REMOVED AND REPLACED DRAIN TUBE BRACKET IAW SRM.
